# SDR 01FDEA00096

- Difficulty date: February 8, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FUSELAGE SKIN FOUND CRACKED AT BS 1313 LEFT AND AFT OR THE AIRSTAIR FRAME CUTOUT.  *S/D*  REAM UP HOLE PER IAW BAC 727 SRM 53-30-1.  REMOVED AND REPLACED FASTENER PER IAW BAC 727 SRM 51-30-2.
